By Topic

On uniqueness Theorems for Tsallis entropy and Tsallis relative entropy

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Furuichi, S. ; Dept. of Electron. & Comput. Sci., Tokyo Univ. of Sci., Sanyo-Onoda City

The uniqueness theorem for Tsallis entropy was presented in H. Suyari, IEEE Trans. Inf. Theory, vol. 50, pp. 1783-1787, Aug. 2004 by introducing the generalized Shannon-Khinchin axiom. In the present correspondence, this result is generalized and simplified as follows: Generalization : The uniqueness theorem for Tsallis relative entropy is shown by means of the generalized Hobson's axiom. Simplification: The uniqueness theorem for Tsallis entropy is shown by means of the generalized Faddeev's axiom

Published in:

Information Theory, IEEE Transactions on  (Volume:51 ,  Issue: 10 )